Alert archive / West Virginia / Tornado Warnings in 2007

Tornado Warning 3, NWS Baltimore/Washington

June 12, 2007Hardy County, West Virginia

NWS Baltimore/Washington issued this tornado warning at Jun 12, 2007, 8:58 PM EDT for Hardy County, West Virginia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2007, 8:58 PM EDT (00:58 UTC)
Expired
Jun 12, 2007, 9:45 PM EDT
In force
47 min
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

County Hardy County, WV

The radar

The Sterling radar (KLWX), 125 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:10 PM EDTTSTM WND DMG3 S Purgitsville, WVTREES DOWN ALONG US 220 NEAR THE COUNTY LINE.
Jun 12, 9:15 PM EDTTSTM WND DMGOld Fields, WVTREES DOWN ON OLD FIELDS ROAD NEAR SHOCKEY ROAD IN OLD FIELDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1627 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KLWX 130058
TORLWX
WVC031-130145-
/O.NEW.KLWX.TO.W.0003.070613T0058Z-070613T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
858 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  HARDY COUNTY IN EASTERN WEST VIRGINIA

* UNTIL 945 PM EDT

* AT 854 PM EDT...A TORNADO WAS REPORTED 18 MILES NORTHEAST OF
  MOOREFIELD...MOVING SOUTHWEST AT 15 MPH. THIS IS A LIFE
  THREATENING SITUATION...TAKE COVER NOW

* LOCATIONS IMPACTED INCLUDE...
  MOOREFIELD...

A TORNADO HAS BEEN CONFIRMED IF YOU ARE NEAR THE PATH OF THIS
TORNADO...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES
SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3915 7875 3924 7898 3906 7908 3891 7905
      3886 7897

$$
SMZ
4 follow-up statements
000 
WWUS51 KLWX 130108
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
909 PM EDT TUE JUN 12 2007

WVC031-130145-
/O.CON.KLWX.TO.W.0003.000000T0000Z-070613T0145Z/
HARDY WV-
909 PM EDT TUE JUN 12 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR HARDY
COUNTY...

AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 4 MILES NORTHEAST OF
MCNEILL...MOVING SOUTHWEST AT 40 MPH.

THE TORNADO WILL BE NEAR MOOREFIELD THROUGH 945 PM EDT.

THIS IS A DANGEROUS STORM. IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR LARGE DAMAGING HAIL...VIOLENT WINDS AND POSSIBLY A
TORNADO. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS.

LAT...LON 3915 7877 3924 7898 3906 7908 3891 7905
      3886 7897

$$
MANNING
000 
WWUS51 KLWX 130114
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
914 PM EDT TUE JUN 12 2007

WVC031-130145-
/O.CON.KLWX.TO.W.0003.000000T0000Z-070613T0145Z/
HARDY WV-
914 PM EDT TUE JUN 12 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR HARDY
COUNTY...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER MCNEILL...MOVING
SOUTHWEST AT 40 MPH.

THE TORNADO WILL BE NEAR MOOREFIELD THROUGH 945 PM EDT. RESIDENTS 
NEAR MOOREFIELD NEED TO TAKE SHELTER IMMEDIATELY THIS IS A 
POTENTIALLY LIFE THREATENING SITUATION

MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE 
SUBSTANTIAL SHELTER TAKE COVER IN A NEARBY STURDY BUILDING. AS A 
LAST RESORT...TAKE COVER IN A DITCH OR CULVERT. PROTECT YOUR HEAD 
AND BODY FROM FLYING DEBRIS

LAT...LON 3914 7879 3919 7900 3906 7908 3891 7905
      3886 7897

$$
MANNING
000 
WWUS51 KLWX 130121
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
921 PM EDT TUE JUN 12 2007

WVC031-130145-
/O.CON.KLWX.TO.W.0003.000000T0000Z-070613T0145Z/
HARDY WV-
921 PM EDT TUE JUN 12 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR HARDY
COUNTY...

AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 3 MILES NORTHEAST OF 
MOOREFIELD...MOVING SOUTH AT 30 MPH. RESIDENTS IN MOOREFIELD SHOULD 
TAKE SHELTER IMMEDIATELY

THE TORNADO WILL BE NEAR MOOREFIELD...FISHER...RIG THROUGH 945 PM 
EDT.

MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE 
SUBSTANTIAL SHELTER TAKE COVER IN A NEARBY STURDY BUILDING. AS A 
LAST RESORT...TAKE COVER IN A DITCH OR CULVERT. PROTECT YOUR HEAD 
AND BODY FROM FLYING DEBRIS

LAT...LON 3910 7883 3913 7903 3906 7908 3891 7905
      3886 7897

$$
MANNING
000 
WWUS51 KLWX 130144
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
944 PM EDT TUE JUN 12 2007

WVC031-130154-
/O.EXP.KLWX.TO.W.0003.000000T0000Z-070613T0145Z/
HARDY WV-
944 PM EDT TUE JUN 12 2007

...THE TORNADO WARNING FOR HARDY COUNTY EXPIRES AT 945 PM EDT...

THE THUNDERSTORMS OVER HARDY COUNTY HAVE WEAKENED AND ARE NO LONGER 
SEVERE...THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3910 7883 3913 7903 3906 7908 3891 7905
      3886 7897

$$
MANNING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 12, 8:40 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 12, 8:40 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
840 PM EDT TUE JUN 12 2007

.SYNOPSIS...
LOW PRESSURE IN THE WESTERN ATLANTIC WILL PROMOTE UNSETTLED
CONDITIONS THROUGH WEDNESDAY. HIGH PRESSURE WILL THEN BUILD SOUTH FROM
NEW ENGLAND THURSDAY THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HAVE ALLOWED SEVERE THUNDERSTORM WATCH TO EXPIRE AT 8 PM.

00Z RADAR IMAGERY CONTINUES TO SHOW THUNDERSTORMS MOVING SOUTH/SOUTHWEST
ACROSS WESTERN MARYLAND...THE EASTERN WEST VIRGINIA PANHANDLE AND
CENTRAL VIRGINIA. WITH THE DISAPPEARANCE OF DAYTIME HEATING AND
THE WANING NATURE OF INSTABILITY...THE OVERALL TREND FOR
THUNDERSTORMS SHOULD BE ONE CHARACTERIZED BY WEAKENING.

WILL TRACK THUNDERSTORMS OVER THE NEXT SEVERAL HOURS...BOOSTING
POPS IN THE AFOREMENTIONED AREAS BASED ON RADAR TRENDS (NOTE
THERE/S STILL CONVECTION IN SOUTH CENTRAL PENNSYLVANIA TO MOVE
THROUGH). SOME WILL BE STRONG...WITH ISOLATED SEVERE STORMS OVER
THE NEXT HOUR OR TWO.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
DISTURBANCES ROTATING AROUND WRN ATLC UPPER LOW WILL MAINTAIN THE
THREAT FOR SHOWERS AND THUNDERSTORMS. HOWEVER...MAIN DIFFERENCE TO
TODAY IS THAT IT APPEARS THAT THERE WILL BE MORE CLOUDS AND
ATMOSPHERE WILL BE MORE STABLE AS A RESULT. MODEL SOUNDINGS SHOW A
STRENGTHENING SUBSIDENCE INVERSION ALOFT OVR THE EAST AND ALG THE
BAY SO THUNDER MAY BE JUST CONFINED TO W OF THE BLUE RIDGE MTNS.
ATTM...INSTABILITY DOES NOT LOOK HIGH ENOUGH TO SUPPORT A SVR
THREAT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A CUT OFF LOW WILL CONTINUE TO SPIN ACROSS THE WESTERN ATLANTIC
WHILE A STRONG RIDGE OF HIGH PRESSURE REMAINS CENTERED OVER THE
WESTERN GREAT LAKES. THIS WILL PROVIDE A NORTHERLY FLOW
ALOFT...BRINGING COOL CONDITIONS FOR THIS TIME OF YEAR. ALSO...A
SURFACE HIGH OVER NEW ENGLAND WILL SLOWLY BUILD SOUTH ALONG THE MID
ATLANTIC COAST HELPING TO PUSH A BACKDOOR COLD FRONT THROUGH THE
REGION...ENHANCING THE MARINE FLOW. AS FOR PRECIP...PLENTY OF LOW
LEVEL MOISTURE AND WEAK FORCING FROM THE BACK DOOR FRONT WILL BRING
THE CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY
NIGHT...ESPECIALLY ACROSS THE WESTERN ZONES DURING THE EVENING.
THERE MAY STILL BE ISOLATED SHOWERS ACROSS THE WESTERN ZONES FOR
THURSDAY AND THURSDAY NIGHT CLOSER TO WHERE THE BOUNDARY IS EXPECTED
TO STALL OUT.

FRIDAY AND FRIDAY NIGHT:

HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH OVER THE REGION.
TEMPERATURES FRIDAY WILL CONTINUE TO BE BELOW NORMAL FOR THIS TIME
OF YEAR. MOST PLACES WILL BE DRY FRIDAY...BUT WE LEFT ISOLATED
SHOWERS IN THE FORECAST ACROSS THE EXTREME SOUTHWEST CLOSER TO THE
STALLED BOUNDARY.

SATURDAY THROUGH TUESDAY:

THE UPPER LEVEL LOW OVER THE WESTERN ATLANTIC WILL SLOWLY MOVE OFF
TO THE NORTHEAST ALLOWING FOR A WARMING TREND ALONG WITH SOME MORE
SUNSHINE AS WELL. THERE IS STILL THE SLIGHT CHANCE FOR A SHOWER OR
THUNDERSTORM SUNDAY AS A WEAK BOUNDARY APPROACHES BUT AT THIS TIME
MOST PLACES SHOULD TURN OUT DRY.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
FOR THE REST OF TONIGHT...KCHO AND KMRB WILL HAVE THE GREATEST
POTENTIAL TO RECEIVE ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY.
EXPECT REMAINING TERMINALS TO GENERALLY REMAIN DRY...ALTHOUGH WILL
HAVE TO BE COGNIZANT OF A ROGUE ISOLATED THUNDERSTORM. IF SUCH A
ROGUE THUNDERSTORM THREATENS...AN AMENDMENT WILL BE NECESSARY.

MVFR AND POSSIBLY IFR FOG WILL BE POSSIBLE EARLY WEDNESDAY
MORNING...THEN SCATTERED THUNDERSTORMS WILL FIRE AGAIN DURING THE
REST OF WEDNESDAY.

HIGH PRESSURE WILL BUILD ACROSS THE REGION TOWARD THE END OF THE
WEEK.

&&

.MARINE...
ASIDE FROM A ROGUE ISOLATED THUNDERSTORM...THE REST OF TONIGHT
SHOULD REMAIN CALMER THAN EARLIER THIS EVENING. NORTHEAST WINDS
MAY ATTEMPT TO SWITCH AROUND TO THE SOUTHEAST OVERNIGHT. SCATTERED
THUNDERSTORMS WILL FIRE BACK UP ON WEDNESDAY.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

SYNOPSIS...PELOQUIN/LFR
NEAR TERM...PELOQUIN
SHORT TERM...LFR
LONG TERM...BJL
AVIATION...PELOQUIN
MARINE...PELOQUIN
Hazardous weather outlook, Jun 12, 1:08 PM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
108 PM EDT TUE JUN 12 2007

ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-
VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-131000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
108 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY THIS
EVENING ACROSS THE AREA. AN UPPER LEVEL DISTURBANCE OVER THE
NORTHEAST WILL MOVE TO THE SOUTHWEST THIS AFTERNOON. THUNDERSTORMS
ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON OVER PENNSYLVANIA AND
NEW JERSEY AND MOVE TO THE SOUTHWEST INTO THE AREA.

THE ATMOSPHERE ALOFT IS VERY COLD AND HAIL IS EXPECTED FROM THE
STRONGEST STORMS THIS AFTERNOON. THE MOST LIKELY TIME FOR SEVERE
WEATHER IS BETWEEN 2 AND 4 PM ACROSS CENTRAL AND NORTHERN
MARYLAND...AND BETWEEN 4 AND 6 PM FURTHER SOUTH ACROSS NORTHERN
VIRGINIA THE DISTRICT OF COLUMBIA AND SOUTHERN MARYLAND.
THUNDERSTORMS ARE EXPECTED TO WEAKEN AS SUNSET APPROACHES.

THE PRIMARY RISK FROM SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE
LARGE HAIL UP TO HALF DOLLAR SIZE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NECESSARY THIS AFTERNOON AND EARLY EVENING.

MANNING

In the hours before

Local storm report, Jun 12, 7:55 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
755 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND DMG     FLINT HILL              38.76N 78.10W
06/12/2007                   RAPPAHANNOCK       VA   LAW ENFORCEMENT

            TREES DOWN ON CREST HILL RD.

&&

SMZ
Special weather statement, Jun 12, 7:59 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
759 PM EDT TUE JUN 12 2007

VAZ027-029-039-130030-
MADISON VA-PAGE VA-SHENANDOAH VA-
759 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS TO AFFECT MADISON...PAGE AND SHENANDOAH
COUNTIES...

AT 759 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM HARMONY TO FORDSVILLE...MOVING SOUTH AT 20 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

THE COMMUNITIES OF LURAY...MOUNT JACKSON...MADISON...STANLEY AND BIG
MEADOWS WILL BE AFFECTED BY THESE STORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE
ISSUED.

MANNING
Local storm report, Jun 12, 8:05 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
805 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND DMG     6 SSW STAFFORD          38.34N 77.44W
06/12/2007                   STAFFORD           VA   LAW ENFORCEMENT

            TREES DOWN.

&&

SMZ
Local storm report, Jun 12, 8:26 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
826 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND DMG     2 NW NEW MARKET         38.67N 78.70W
06/12/2007                   SHENANDOAH         VA   LAW ENFORCEMENT

            TREE DOWN ON WISSLER RD.

&&

SMZ
Local storm report, Jun 12, 8:46 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
846 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     SPRINGFIELD             39.45N 78.69W
06/12/2007                   HAMPSHIRE          WV   LAW ENFORCEMENT

            TREES DOWN SPRINGFIELD AREA.

&&

SMZ
Local storm report, Jun 12, 8:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
851 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TORNADO          FLINTSTONE              39.70N 78.57W
06/12/2007                   ALLEGANY           MD   EMERGENCY MNGR

            TORNADO TOUCHDOWN-ALONG RTS 144 AND I-68 IN FLINTSTONE
            AREA.NUMEROUS TREES DOWN. SOME STRUCTURE DAMAGE RPTD.

&&

SMZ

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:27 PM EDTSevere Thunderstorm WarningLWXHampshire63 min
Jun 12, 8:33 PM EDTTornado WarningLWXHampshire42 min
Jun 12, 9:07 PM EDTSevere Thunderstorm WarningLWXGrant, Mineral53 min
Jun 12, 9:52 PM EDTSevere Thunderstorm WarningLWXPendleton38 min
Jun 13, 6:03 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson57 min
Jun 13, 6:19 PM EDTSevere Thunderstorm WarningLWXMorgan56 min
Jun 13, 6:36 PM EDTSevere Thunderstorm WarningLWXMineral54 min
Jun 13, 7:22 PM EDTSevere Thunderstorm WarningLWXMineral41 min

Nearby

Tornado Warnings in West Virginia, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.